Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Bleeding after stopping Norethisterone. Trying to conceive. History of miscarriage

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11718 Questions
hi i m XXXXXXX,
I had a miscarriage at six weeks(that is 15th August 2011) i wait for one month without ttc. And after one month my doctor gave me a medicine called norethisterone. I used it for one month, and my period got delayed in that month. than i stopped taking it and after two days i got my period. Since than i was ttc but no luck. But before i got pregnant from the first time we tried. So please help me. What shall i do??
Posted Sun, 29 Apr 2012 in Getting Pregnant
Answered by Dr. Rakhi Tayal 1 hour later
Thanks for posting your query.
While you are taking norethisterone, you will not have your normal periods. After stopping norethisterone, withdrawal bleeding occurs.
Since you had a miscarriage in August, it is not advisable to try for conception till February.
You should try to have regular intercourse during the ovulation days or fertile days (days 9 to 16 days in a regular cycle of 28 to 30 days duration with day 1 being the day the bleeding starts ).The frequency of intercourse during ovulation should be at least every alternate days.
I would like to reassure you that there is no major health concern with you. Do not worry. You should not have any problem in conception or child bearing.
Hope this answers your query. I will be glad to answer the follow up queries that you have.

Please accept my answer in case you do not have further queries.

Wishing you good health.

Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor